# SDR CALA0400632

- Difficulty date: September 11, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- Aircraft time: 59,625 hours, 27,180 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69366534
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME CORRODED IN FORWARD CARGO COMPARTMENT AT STA 480, RBL 11.  REPAIRED FRAME IAW SRM 53-00-07, FIGURE 206.
